# SDR C2XA08TY136

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145
- Aircraft serial: 145446
- Aircraft time: 18,236 hours, 13,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1ST FLOOR EMERGENCY PROXIMITY STRIP WILL NOT ILLUMINATE.  REMOVED AND REPLACED PROX LIGHT STRIP IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD.  AIRCRAFT STILL IN C CHECK.
